Alert archive / Tennessee / Freeze Warnings in 2011

Freeze Warning 4, NWS Nashville, TN

October 28, 201139 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Oct 28, 2011, 3:16 PM CDT for 39 counties in Tennessee. It took effect at Oct 29, 2011, 4:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2011, 3:16 PM CDT (20:16 UTC)
In effect from
Oct 29, 2011, 4:00 AM CDT
Expired
Oct 29, 2011, 9:00 AM CDT
In force
5 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WWUS74 KOHX 282016
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
316 PM CDT FRI OCT 28 2011

...FROST AND FREEZING TEMPERATURES EXPECTED ACROSS MID TENNESSEE...

.COLD HIGH PRESSURE WILL BEGIN TO MOVE INTO THE MID STATE TONIGHT.
TEMPERATURES ARE EXPECTED TO DROP TO THE LOWER TO MID 30S BY
DAYBREAK SATURDAY...RESULTING IN WIDESPREAD FROST. SOME LOCATIONS
WILL HAVE FREEZING TEMPERATURES...ESPECIALLY LOW LYING AREAS. 

THE HIGH PRESSURE SYSTEM WILL REMAIN OVER THE REGION THROUGH
SATURDAY NIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO BECOME EVEN COLDER SATURDAY NIGHT...WITH READINGS 
FALLING BELOW FREEZING IN MANY LOCATIONS. A HARD FREEZE IS
POSSIBLE...ESPECIALLY LOW LYING AREAS AND PLATEAU.

TNZ005>011-022>034-056>066-075-077>080-093>095-290500-
/O.NEW.KOHX.FZ.W.0004.111029T0900Z-111029T1400Z/
/O.NEW.KOHX.FZ.W.0005.111030T0500Z-111030T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
316 PM CDT FRI OCT 28 2011

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT SATURDAY NIGHT
TO 9 AM CDT SUNDAY. 

* EVENT...FROST AND FREEZING TEMPERATURES.

* TIMING...LATE TONIGHT AND AGAIN SATURDAY NIGHT.

* IMPACT...FROST AND COLD AIR MAY DAMAGE OR KILL SOME PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
052 
WWUS74 KOHX 290300
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 PM CDT FRI OCT 28 2011

...FROST AND FREEZING TEMPERATURES EXPECTED ACROSS MIDDLE
TENNESSEE...

.COLD HIGH PRESSURE WILL CONTINUE TO MOVE INTO THE MID STATE
TONIGHT. TEMPERATURES ARE EXPECTED TO DROP TO THE LOWER TO MID 30S
BY DAYBREAK SATURDAY...RESULTING IN WIDESPREAD FROST. SOME
LOCATIONS WILL HAVE FREEZING TEMPERATURES...ESPECIALLY LOW LYING
AREAS.

THE HIGH PRESSURE SYSTEM WILL REMAIN OVER THE REGION THROUGH
SATURDAY NIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO BECOME EVEN COLDER SATURDAY NIGHT...WITH READINGS
FALLING BELOW FREEZING IN MANY LOCATIONS. A HARD FREEZE IS
POSSIBLE...ESPECIALLY LOW LYING AREAS AND PLATEAU.

TNZ005>011-022>034-056>066-075-077>080-093>095-291100-
/O.CON.KOHX.FZ.W.0004.111029T0900Z-111029T1400Z/
/O.CON.KOHX.FZ.W.0005.111030T0500Z-111030T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
1000 PM CDT FRI OCT 28 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT
TO 9 AM CDT SUNDAY...

* EVENT...FROST AND FREEZING TEMPERATURES.

* TIMING...LATE TONIGHT AND AGAIN SATURDAY NIGHT.

* IMPACT...FROST AND COLD AIR MAY DAMAGE OR KILL SOME PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

21
099 
WWUS74 KOHX 290613 AAA
NPWOHX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
113 AM CDT SAT OCT 29 2011

...DENSE FOG ADVISORY IN EFFECT ACROSS MIDDLE TENNESSEE UNTIL 9 AM...
...FROST AND FREEZING TEMPERATURES EXPECTED ACROSS MIDDLE
TENNESSEE...

.CLEARING SKIES WILL ALLOW TEMPERATURES TO DROP TO NEAR THE DEWPOINT
RESULTING IN PATCHY DENSE FOG ACROSS THE AREA. FOG WILL BE MOST
PREVALENT IN LOW AREAS AND NEAR RIVERS AND LAKES.

ALSO...COLD HIGH PRESSURE WILL CONTINUE TO MOVE INTO THE MID STATE
TONIGHT. TEMPERATURES ARE EXPECTED TO DROP TO THE LOWER TO MID
30S BY DAYBREAK SATURDAY...RESULTING IN WIDESPREAD FROST. SOME
LOCATIONS WILL HAVE FREEZING TEMPERATURES...ESPECIALLY LOW LYING
AREAS.

THE HIGH PRESSURE SYSTEM WILL REMAIN OVER THE REGION THROUGH
SATURDAY NIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO BECOME EVEN COLDER SATURDAY NIGHT...WITH READINGS
FALLING BELOW FREEZING IN MANY LOCATIONS. A HARD FREEZE IS
POSSIBLE...ESPECIALLY LOW LYING AREAS AND PLATEAU.

TNZ005>011-022>034-056>066-075-077>080-093>095-291415-
/O.NEW.KOHX.FG.Y.0006.111029T0613Z-111029T1400Z/
/O.CON.KOHX.FZ.W.0004.111029T0900Z-111029T1400Z/
/O.CON.KOHX.FZ.W.0005.111030T0500Z-111030T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
113 AM CDT SAT OCT 29 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THIS
MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* EVENT...PATCHY DENSE FOG RESULTING IN LOWERED VISIBILITIES. FROST
  AND FREEZING TEMPERATURES.

* TIMING...PATCHY DENSE FOG MAINLY TONIGHT. FROST AND FREEZING
  TEMPERATURES LATE TONIGHT AND AGAIN SATURDAY NIGHT.

* IMPACT...LOWERED VISIBILITIES IN FOG WILL AFFECT DRIIVING
  CONDITIONS ACROSS THE MIDSTATE. FROST AND COLD AIR MAY DAMAGE
  OR KILL SOME PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.
&&

$$

JLM

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Oct 28, 2:42 PM CDT, 34 minutes earlier.

Area forecast discussion, Oct 28, 2:42 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
242 PM CDT FRI OCT 28 2011

.DISCUSSION...RAIN THAT COVERED MOST OF THE AREA THIS MORNING WAS
PULLING EAST...WITH ONLY LIGHT SHOWERS REMAINING OVER THE PLATEAU
AND ADJACENT AREAS. OTHERWISE...CONDITIONS WERE CLOUDY AND COOL
WITH TEMPERATURES IN THE 40S.

FOR THIS EVENING...THE TROUGH CROSSING THE REGION AND ASSOCIATED
RAINFALL WILL CONTINUE TO MOVE EAST OF THE MID STATE. WE WILL KEEP ONLY
SMALL EARLY EVENING POPS FOR THE PLATEAU. A VERY MARGINAL THERMAL
PROFILE MAY RESULT IN SOME SLEET OR WET SNOWFLAKES MIXING WITH
RAIN ON THE PLATEAU AS PRECIPITATION ENDS THIS EVENING. NO ACCUMS
OR IMPACTS WILL RESULT.

LATER TONIGHT...CLEARING SKIES AND COLD AIR WILL ARRIVE.
TEMPERATURES WILL DROP THROUGH THE 30S LATE...AND A FEW LOCATIONS
MAY TOUCH FREEZING BY DAYBREAK. LEFTOVER LOW LEVEL MOISTURE WILL
CONTRIBUTE TO DEVELOPMENT OF FROST...AND FOG/STRATUS IS ALSO
EXPECTED...ESPECIALLY PLATEAU. THE LINGERING MOISTURE COMBINED
WITH RAPIDLY FALLING TEMPS MAY RESULT IN A FEW SLICK SPOTS WITH
"FREEZING FOG" POSSIBLE TOWARD DAYBREAK. LOCAL POLICY PRESCRIBES
"FREEZE WARNINGS" ANY TIME TEMPS ARE EXPECTED TO FALL TO
FREEZING...EVEN IF ONLY IN ISOLATED LOCATIONS. WE EXPECT THIS WILL
BE THE CASE TONIGHT.

FOR SATURDAY...AFTER EARLY MORNING FOG LIFTS...SKIES WILL BE SUNNY
AS HIGH PRESSURE MOVES OVERHEAD. TEMPS WILL REMAIN ON THE CHILLY
SIDE...WITH HIGHS IN THE 50S.

A GREATER THREAT FOR FREEZING CONDITIONS WILL DEVELOP SATURDAY
NIGHT UNDER HIGH PRESSURE. RURAL AND LOW LYING AREAS MAY
EXPERIENCE A HARD FREEZE SATURDAY NIGHT INTO SUNDAY MORNING WITH
TEMPERATURES IN SOME SPOTS AS LOW AS 27 OR 28. SINCE CONFIDENCE IS
HIGH...WE WILL GO AHEAD AND ISSUE A FREEZE WARNING FOR SATURDAY
NIGHT INTO SUNDAY MORNING.

FOR SUNDAY...THE HIGH CENTER WILL MOVE EAST AND TEMPERATURES WILL
MODERATE TO THE LOWER 60S. ANOTHER SHORTWAVE TROUGH WILL CROSS THE
REGION SUNDAY NIGHT INTO EARLY MONDAY WITH AN INCREASE IN CLOUDS
AND A VERY SMALL CHANCE FOR SHOWERS.

NICE FALL WX IS EXPECTED FROM MIDDAY MONDAY THROUGH WEDNESDAY.
MONDAY WILL BE A LITTLE CHILLY...AROUND 60. RISING HEIGHTS WILL
BRING WARMING TUESDAY AND WEDNESDAY WITH DAYTIME TEMPS CLIMBING
WELL INTO THE 60S. THE DRY FALL AIR WILL ALLOW FOR WIDE DIURNAL
RANGES...WITH OVERNIGHT LOWS REMAINING CHILLY...IN THE 30S TO
LOWER 40S.

ANOTHER SYSTEM IS EXPECTED TO BRING A CHANCE FOR SHOWERS AND
MAYBE THUNDERSTORMS AROUND THURSDAY. RIGHT NOW POTENTIAL FOR
STRONG STORMS LOOKS LOW WITH LIMITED MOISTURE RETURN. HOWEVER THE
TROUGH AND ASSOCIATED WIND FIELDS LOOK FAIRLY STRONG. SINCE WE ARE
ENTERING OUR "SECONDARY SEVERE WEATHER SEASON"...IT WOULD BE WISE
TO MONITOR SYSTEMS LIKE THIS...THAT COULD EVENTUALLY DEVELOP
FAVORABLE ENVIRONMENTS FOR STRONG THUNDERSTORMS.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      34  58  33  63 /  10   0   0  05
CLARKSVILLE    34  58  32  62 /  10   0   0  10
CROSSVILLE     32  51  29  58 /  40   0   0  05
COLUMBIA       34  59  32  63 /  10   0   0  05
LAWRENCEBURG   34  59  32  63 /  10   0   0  05
WAVERLY        34  59  33  63 /  10   0   0  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 4 AM TO 9 AM CDT SATURDAY FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

FREEZE WARNING FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CDT SUNDAY
FOR TNZ005>011-022>034-056>066-075-077>080-093>095.

&&
Hazardous weather outlook, Oct 28, 4:44 AM CDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
444 AM CDT FRI OCT 28 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-290945-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
444 AM CDT FRI OCT 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL END...LATE TODAY IN THE WEST...THIS EVENING IN THE EAST.
SKIES WILL CLEAR OVERNIGHT WITH PATCHY FROST POSSIBLE LATE
TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

JLM

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 3:16 PM CDTFreeze WarningOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more42 hr

Nearby

Freeze Warnings in Tennessee, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.